# SDR DXTA2012062505015

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT. UNLOCK LIGHT REMAINED ILLUMINATED AND NOSE GEAR CONTINUE TO CYCLE IN THE WELL.  WOULD NOT LOCK. CYCLING PRODUCED LOUD BANGING NOISE. LOWERED LANDING GEAR - EVERYTHING NORMAL.  ADJUSTED NLG SQUAT SWITCH TO SPEC IAW MM 32-60-00.  OPS CHECKED GOOD.
